# SDR CKSA97283

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498144
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION AFT PIT STA 1000, STRINGER 22L IS CORRODED AT SPLICE MARKED M1.  REMOVED ALL CORROSION IAW SRM 51-10-6.  REPAIRED STRINGER 22L AFT PIT STA 1000 IAW B727 SRM 53-10-3 FIGURE 1.  CORROSION TASK CARD NUMBER C53-111-01.  NON-ROUTINE TASK CARD NUMBER 106573.
